# SDR SWAA2015062341086

- Difficulty date: June 17, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 53,645 hours, 31,310 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA235018C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VLV IN OPEN POSITION.  R & R CROSS FEED VLV ACTUATOR IAW AMM.
